# SDR 97FDEA00368

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

97-0114  AFTER TAKEOFF, MAIN CARGO DOOR LIGHT ILLUMINATED.  AIRCRAFT RELEASED FOR SERVICE PER MEL/CDL: 52 - 4A.  VERIFY CARGO DOOR IS CLOSED AND LOCKED PRIOR TO BLOCK OUT.  CLEANED MAIN CARGO DOOR LOCK SWITCH.  OPERATED DOOR NUMEROUS TIMES.  OPERATION NORMAL.  OK FOR SERVICE.
